National Changhua University of Education Institutional Repository : Item 987654321/13582
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6458/11630
造访人次 : 13940425      在线人数 : 77
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/13582

题名: A Delay-dependent Approach to Design State Estimator for Discrete Stochastic Recurrent Neural Network with Interval Time-Varying Delays
作者: Liao, Chin-Wen;Lu, Chien-Yu;Zheng, Kai-Yuan;Ting, Chien-Chung
贡献者: 工業教育與技術學系
关键词: Recurrent neural network;Stochastic systems;Linear matrix inequality;State estimators;Interval time-delays
日期: 2009-09
上传时间: 2012-08-27T10:21:35Z
出版者: ICIC Express Letters Office
摘要: This paper deals with the problem of state estimation for discrete stochastic recurrent neural network with interval time-delays. The activation functions are assumed to be globally Lipschitz continuous. Attention is focused on the design of a state estimator which ensures the global stability of the estimation error dynamics. A delay-dependent condition with dependence on the upper and lower bounds of the delays is given in terms
of a linear matrix inequality (LMI) to solve the neuron state estimation problem. When this LMI is feasible, the expression of a desired state estimator is also presented. In addition, slack matrices are introduced to reduce the conservatism of the condition. A numerical example is provided to demonstrate the applicability of the proposed approach.
關聯: ICIC Express Letters, An International Journal of Research and Surveys, 3(4): 465-470
显示于类别:[工業教育與技術學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML354检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈